MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
3341452 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Breast Cancer (1759); Cancer (3262)
| Date of Event |
08/01/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: n/a.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a patient underwent breast reconstruction, as part of a clinical study, with two 685cc mentor memoryshape breast implants.Post-operatively, during the 5 year follow-up visit the patient reported breast cancer stage iv.At this time, mentor has received very limited information regarding this event, based on the information provided, the patient suffered breast cancer recurrence.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.This medwatch form is for the right breast prosthesis.
Additional Manufacturer Narrative
On december 5, 2025, mentor received additional information that indicated that the patient has undergone chemotherapy and pet scans.
Additional Manufacturer Narrative
On february 26, 2026, mentor received additional information that indicated that the correct date of event was on august 1, 2023.In addition, health effect- clinical code, e1801, was also added to more accurately capture the reported event.